# SDR DXTAT2PL6D005K07H

- Difficulty date: November 28, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 11,435 hours, 8,983 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF, AFTER GEAR HANDLE WAS RAISED, THE NOSE WHEEL BANGED 4-5 TIMES ATTEMPTING TO STOW.  EACH BANG FELT IN AIRFRAME AND HEARD.  WITH EACH BANG, THE RED NOSE WHEEL UNSAFE INDICATOR FLASHED.  GEAR SUBSEQUENTLY STOWED PROPERLY. JACKED AIRCRAFT. PERFORMED GVI OF NOSE GEAR AND WHEEL WELL WITH NO DEFECTS NOTED. INSPECTED NOSE GEAR UPLOCK IAW AMM 32-30-05 WITH NO DEFECTS NOTED. PERFORMED MULTIPLE EXTENSION AND RETRACTION CYCLES WITH NO DEFECTS NOTED. LOWERED AIRCRAFT ON GROUND. SYSTEM OPS CHECKED GOOD WITH NO DEFECTS NOTED. CHECKED NOSE STRUT SERVICING, NO DEFECTS NOTED.
